Alert archive / Oregon / Gale Watches in 2012
Gale Watch 49, NWS Medford, OR
NWS Medford, OR issued this gale watch at Dec 20, 2012, 2:42 PM PST. It took effect at Dec 21, 2012, 4:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 20, 2012, 2:42 PM PST (22:42 UTC)
- In effect from
- Dec 21, 2012, 4:00 PM PST
- Expired
- Dec 21, 2012, 3:09 AM PST
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
126 WHUS76 KMFR 202242 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 PM PST THU DEC 20 2012 PZZ350-356-370-376-211145- /O.EXT.KMFR.SI.Y.0132.000000T0000Z-121222T0000Z/ /O.CON.KMFR.SE.W.0061.000000T0000Z-121222T0000Z/ /O.NEW.KMFR.GL.A.0049.121222T0000Z-121222T0900Z/ /O.NEW.KMFR.SE.A.0049.121222T0000Z-121222T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 242 PM PST THU DEC 20 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... ...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH AND A HAZARDOUS SEAS WATCH...WHICH ARE IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. * WINDS: SOUTH 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS THROUGH FRIDAY AFTERNOON. A STRONGER FRONT WILL MOVE IN FRIDAY EVENING WITH THE POTENTIAL FOR SOUTH GALES THROUGH LATE FRIDAY NIGHT. * SEAS: SWELL DOMINATED WESTERLY SEAS OF 16 TO 21 FEET WILL PERSIST THROUGH FRIDAY AFTERNOON. ANOTHER FRONT WILL LIKELY BRING AN INCREASINGLY CHAOTIC COMBINATION OF VERY STEEP WIND WAVES AND SWELL FRIDAY EVENING THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SPILDE HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
906 WHUS76 KMFR 211109 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 309 AM PST FRI DEC 21 2012 PZZ356-376-220015- /O.EXT.KMFR.SE.W.0061.000000T0000Z-121222T1200Z/ /O.EXT.KMFR.SI.Y.0132.000000T0000Z-121222T0300Z/ /O.UPG.KMFR.GL.A.0049.121222T0000Z-121222T0900Z/ /O.NEW.KMFR.GL.W.0059.121222T0300Z-121222T1200Z/ /O.UPG.KMFR.SE.A.0049.121222T0000Z-121222T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 309 AM PST FRI DEC 21 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE TODAY. WINDS MAY BRIEFLY LOWER BELOW 25 KT IN THE LATE MORNING AND EARLY AFTERNOON. THEN ANOTHER FRONT WILL MOVE ACROSS THE AREA THIS EVENING THROUGH EARLY SATURDAY MORNING WITH WINDS INCREASING TO 30 KT WITH GUSTS TO 40 KT. * SEAS: SWELL DOMINATED WESTERLY SEAS OF 17 TO 21 FEET AT 15 TO 16 SECONDS WILL PERSIST THIS MORNING...GRADUALLY LOWERING TO 15 TO 18 FT THIS AFTERNOON. THEN ANOTHER FRONT WILL LIKELY BRING AN INCREASINGLY CHAOTIC COMBINATION OF VERY STEEP WIND WAVES AND SWELL THIS EVENING THROUGH EARLY SATURDAY MORNING WITH SEAS OF 14 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-370-220015- /O.EXT.KMFR.SE.W.0061.000000T0000Z-121222T1200Z/ /O.EXT.KMFR.SI.Y.0132.000000T0000Z-121222T0600Z/ /O.UPG.KMFR.GL.A.0049.121222T0000Z-121222T0900Z/ /O.NEW.KMFR.GL.W.0059.121222T0600Z-121222T1200Z/ /O.UPG.KMFR.SE.A.0049.121222T0000Z-121222T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 309 AM PST FRI DEC 21 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE TODAY. WINDS MAY BRIEFLY LOWER BELOW 25 KT IN THE LATE MORNING AND EARLY AFTERNOON. THEN ANOTHER FRONT WILL MOVE TOWARDS THE AREA LATE TODAY AND ACROSS THE WATERS LATE THIS EVENING THROUGH EARLY SATURDAY MORNING WITH WINDS INCREASING TO 30 KT AND GUSTS OF 35 TO 40 KT. * SEAS: SWELL DOMINATED WESTERLY SEAS OF 17 TO 21 FEET AT 15 TO 16 SECONDS WILL PERSIST THIS MORNING...GRADUALLY LOWERING TO 14 TO 17 FT THIS AFTERNOON. THEN ANOTHER FRONT WILL LIKELY BRING AN INCREASINGLY CHAOTIC COMBINATION OF VERY STEEP WIND WAVES AND SWELL LATE THIS EVENING THROUGH EARLY SATURDAY MORNING WITH SEAS OF 13 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Dec 20, 8:42 AM PST, 6 hours earlier.
Area forecast discussion, Dec 20, 8:42 AM PST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
842 AM PST THU DEC 20 2012
.DISCUSSION...20/12Z NAM/GFS IN.
A STRONG COLD FRONT HAS NOW MOVED ONSHORE AND IS APPROACHING THE
CASCADES AT THIS TIME. WINDS HAVE DIMINISHED ALONG THE COAST BUT
THERE ARE STILL STRONG WINDS FROM THE CASCADES AND SISKIYOUS EAST.
SNOW LEVELS ARE PLUNGING BEHIND THE FRONT...AND CURRENTLY IT LOOKS
LIKE THE POST-FRONTAL SNOW LEVEL IS AROUND 1500 FEET. ONCE THE
WINDS DIMINISH OVER THE REST OF THE AREA...THE PRIMARY FOCUS WILL
TURN TO WINTER WEATHER...ESPECIALLY AROUND THE MOUNT SHASTA AREA.
AN UPPER TROUGH OUT NEAR 140W WILL DIG IN PLACE INTO FRIDAY...THEN
MOVE SLOWLY EASTWARD AND WEAKEN. NUMEROUS SHORT WAVES EJECTING FROM
THE TROUGH WILL MOVE OVER THE PACIFIC NORTHWEST THROUGH THE
WEEKEND. EACH WAVE WILL BRING ANOTHER ROUND OF PRECIPITATION AND
WIND TO THE AREA. HOWEVER...WINDS WILL NOT BE NEARLY AS STRONG AS
THOSE ASSOCIATED WITH THE CURRENT FRONT. PRECIPITATION WILL BE THE
MAIN CONCERN...AND THE SHORT WAVES WILL BE SO CLOSELY SPACED THAT
IT WILL BE DIFFICULT TO TELL WHEN ONE SYSTEM ENDS AND THE NEXT
BEGINS.
THE MAIN FOCUS OF PRECIPITATION WILL BE IN A CRESCENT EXTENDING
FROM THE KALMIOPSIS WILDERNESS SOUTHEAST THROUGH WESTERN SISKIYOU
COUNTY TO THE MOUNT SHASTA AREA. INITIALLY THE PRECIPITATION WILL
BE SPREAD OUT OVER THIS AREA...BUT THEN THE FOCUS WILL SHIFT TO
THE MOUNT SHASTA AREA SATURDAY.
THE REMNANTS OF THE LONG WAVE TROUGH WILL MOVE ONSHORE SUNDAY
NIGHT AND A LONG WAVE RIDGE WILL MOVE IN MONDAY. AT THIS TIME THE
PRECIPITATION WILL ABATE...BUT MOUNT SHASTA CITY WILL HAVE SEVERAL
FEET OF SNOW ON THE GROUND BY THIS TIME. MONDAY AND MONDAY NIGHT
WILL BE RELATIVELY QUIET WEATHERWISE.
THE BREAK WILL BE SHORT-LIVED AS THE RIDGE WILL BREAK TO THE EAST
MONDAY NIGHT. THE NEXT UPPER TROUGH WILL MOVE ONSHORE TUESDAY
NIGHT...PUSHING A COLD FRONT ONSHORE AHEAD OF IT TUESDAY
AFTERNOON. WEDNESDAY AND THURSDAY LOOKS TO BE COOL AND SHOWERY
WITH TROUGHING OVERHEAD AND SHORT WAVES MOVING THROUGH THE AREA.
&&
.AVIATION...A POTENT COLD FRONT HAS REACHED THE CASCADES. THE MAIN
IMPACT HAS BEEN STRONG SOUTH TO SOUTHEAST WINDS ALOFT IN ADVANCE
OF THE FRONT. STRONG WINDS WILL GENERATE WIDESPREAD TURBULENCE
FROM THE CASCADES EAST TODAY. MODERATE TO LOCALLY HEAVY RAINFALL
ALONG THE COAST WILL CONTINUE TO SPREAD INLAND THIS MORNING.
MOUNTAIN OBSCURATION WILL BE WIDESPREAD TODAY. FREEZING LEVELS
WILL DROP AS THE FRONT PUSHES THROUGH THE REGION TODAY. CIGS HAVE
BEEN MOSTLY VFR...BUT WILL DETERIORATE TO MVFR TODAY AS PRECIPITATION
BANDS MOVE THROUGH.
THE MOUNT SHASTA AREA WILL LIKELY FEATURE THE MOST HAZARDOUS FLYING
CONDITIONS WITH STRONG SOUTH FLOW...HEAVY SNOW...AND VLIFR
VISIBILITIES AND CEILINGS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ030-031.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR ORZ030-031.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR ORZ027-028.
HIGH SURF ADVISORY UNTIL 4 PM PST FRIDAY FOR ORZ021-022.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY ABOVE 2500 FEET
FOR FOR ORZ023>026.
HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR ORZ026.
HIGH WIND WARNING UNTIL 10 AM PST THIS MORNING ABOVE 5000 FEET
FOR FOR ORZ028.
WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ029.
CA...HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR CAZ081.
WINTER STORM WARNING UNTIL 3 PM PST FRIDAY ABOVE 2500 FEET FOR
FOR CAZ080.
WINTER STORM WARNING UNTIL 10 AM PST SATURDAY FOR CAZ082-083.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR CAZ081.
HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR CAZ083-085.
WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR CAZ084.
PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING UNTIL 4 PM PST FRIDAY
FOR PZZ350-356-370-376.
15/15/15In the hours before
Local storm report, Dec 20, 12:33 PM PST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1233 PM PST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HEAVY SNOW 5 SSE YREKA 41.66N 122.61W
12/20/2012 M4.0 INCH SISKIYOU CA TRAINED SPOTTER
AMOUNT IS SINCE 8 AM PST.
&&
SPILDELocal storm report, Dec 20, 12:35 PM PST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1235 PM PST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 1 N ROSEBURG 43.23N 123.36W
12/20/2012 M1.20 INCH DOUGLAS OR TRAINED SPOTTER
12 HOUR TOTAL.
&&
BPNLocal storm report, Dec 20, 1:24 PM PST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
124 PM PST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW 1 SSW OBRIEN 42.05N 123.71W
12/20/2012 M2.0 INCH JOSEPHINE OR TRAINED SPOTTER
VERY WET SNOW.
&&
BPNLocal storm report, Dec 20, 1:31 PM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
131 PM PST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM SNOW 6 SW MERLIN 42.46N 123.49W
12/20/2012 M2.0 INCH JOSEPHINE OR TRAINED SPOTTER
3 HOUR TOTAL ACCUMULATION.
&&
BPNLocal storm report, Dec 20, 1:56 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
156 PM PST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM SNOW SSE MOUNT SHASTA 41.32N 122.31W
12/20/2012 M4.0 INCH SISKIYOU CA TRAINED SPOTTER
AMOUNT IS SINCE 8 AM PST. SPOTTER REPORTS 6 INCHES ON THE
GROUND. STILL SNOWING HARD.
&&
SPILDELocal storm report, Dec 20, 2:23 PM PST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM SNOW 1 WSW MOUNT SHASTA 41.32N 122.34W
12/20/2012 E12.0 INCH SISKIYOU CA TRAINED SPOTTER
TOTAL SINCE 3 AM PST. STILL SNOWING.
&&
BPNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 9:50 PM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 59 hr |
| Dec 19, 9:50 PM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 36 hr |
| Dec 19, 9:50 PM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 36 hr |
| Dec 20, 3:57 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 36 hr |
| Dec 20, 8:58 AM PST | Areal Flood Advisory | MFR | Coos, Curry, Douglas | 7 hr |
| Dec 20, 9:25 AM PST | Small Craft Advisory for Winds | MFR | 29 hr | |
| Dec 20, 2:42 PM PST | Hazardous Seas Watch | MFR | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.